# SDR IPXA09M57096

- Difficulty date: July 25, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 633,354 hours, 9,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 296-W3-03 REPAIR DOUBLER INSTALLATION USED BLIND FASTENERS IN LIEU OF SOLID FASTENERS LT WING FIXED L/E BETWEEN STA XOS 650-658.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, SPLICE DOUBLER, AND FILLER IAW IPXA EO MD11-5730-34634-A AND SAA EA 011-5730-01-A1956.
